- 68 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A case series described six male patients and a girl aged 2−44 years, who developed various toxicities following administration of methadone for maintenance after opioid withdrawal, concomitant administration of methadone and anti-retroviral efavirenz, methadone and the antidepressant amitriptyline or methadone and unspecified benzodiazepines [not all routes, dosages and time to reaction onsets stated].
Patient A: A 32-year-old man previously heroin dependant man was initiated on methadone, which was gradually increased up to 145mg daily to reach stabilisation in 4 weeks. After stabilisation, he developed oedema of the face and ankles, associated with an atypical rash of the cubital and popliteal fossas. Therapy with methadone was discontinued for 3 months during...